# SDR DALA2018051403305

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 93,782 hours, 13,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 25B WAS FOUND INOPERATIVE.  CONNECTED THE EMERGENCY LIGHT FEEDER CABLE.
